The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Klika, V and Baker, R. E. and Headon, D and Gaffney, E. A. (2012) The influence of receptor-mediated interactions on reaction-diffusion mechanisms of cellular self-organisation. Bulletin of Mathematical Biology, 74 (4). pp. 935-957.

This list was generated on Sat Jan 19 13:14:41 2019 GMT.